MAUDE Adverse Event Report: AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM

AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM
Catalog Number 1011493-12
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The product was not returned to abbott vascular for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation determined the reported physical resistance and stent dislodgment appear to be related to circumstances of the procedure.Based on the reported information, it is likely that during advancement, the stent delivery system (sds) encountered resistance with the 99% stenosed and calcified anatomy resulting in the reported resistance ultimately dislodging the stent from the balloon.There is no indication of a product quality issue with respect to manufacture, design or labeling.User facility medwatch report number mw5083242.[sus voluntary event report #mw5083242 (b)(4)].
 
Event or Problem Description
User facility medwatch report number mw5083242 received stating the following: during procedure, patient needed a stent to their inferior mesenteric artery.While trying to place a stent, the stent came off the balloon catheter and had to be retrieved with a snare.Retrieval of stent was successful, and stent was removed from the body successfully.Additionally, it was reported that the lesion was 99% stenosed, with calcification at the ostium of the vessel.Resistance was met during advancement to the lesion.When the stent system reached the lesion, the stent dislodged.A different stent was implanted to complete the procedure and the patient was transported back to room in stable condition.There was no reported adverse patient sequela or a clinically significant delay.No additional information was provided.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8383782
Report Number2024168-2019-01609
Device Sequence Number11260296
Product Code NIN
UDI-Device Identifier08717648078002
UDI-Public08717648078002
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue Number1011493-12
Device Lot Number8020661
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2019
Initial Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR